Rate of convergence to stationarity of the system $M/M/N/N+R$

Erik A. van Doorn

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)

    Abstract

    We consider the $M/M/N/N+R$ service system, characterized by $N$ servers, $R$ waiting positions, Poisson arrivals and exponential service times. We discuss representations and bounds for the rate of convergence to stationarity of the number of customers in the system, and study its behaviour as a function of $R$, $N$ and the arrival rate $\lambda$, allowing $\lambda$ to be a function of $N.$
    Original languageUndefined
    Pages (from-to)336-350
    Number of pages15
    JournalTop
    Volume19
    Issue number2
    DOIs
    Publication statusPublished - Dec 2011

    Keywords

    • MSC-60K25
    • MSC-90B22
    • Orthogonal polynomials
    • EWI-20787
    • IR-78448
    • Decay rate
    • Delay and loss system
    • METIS-279694
    • Many-server queue

    Cite this